# SDR AC2R2017073102

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: General aviation
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 6,679 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 3G6410A00133
- Part serial: V3771
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,752 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE CRACK AT INBOARD ROOT NEAR EROSION SHIELD.
